23 January 2007, Bridget had her first injection of Gardasil together with Hep A and Menactra. On the 4th of April, she got the second Gardasil injection. Then, in July, just a couple of weeks before Bridget was scheduled to get her final Gardasil shot, she contracted pneumonia. The situation became serious enough to rush her to the emergency room.
Bridget became so ill it took oxygen tanks to keep her alive. Her mother thought she was going to lose her. Luckily, this was not the case. Bridget recovered. By the 25th of July, she was well enough to keep her appointment for the third and final Gardasil injection. At this point, her mom thought it might be a good idea to postpone the third injection until Bridget was completely recovered.
When her mom expressed her concern to the doctor, she was assured it would be no problem. Bridget took the final Gardasil injection along with another Hep A shot. Shortly after, Bridget began to exhibit a host of symptoms.
Over a period of time, Bridget began to lose her hair, experience chronic sinus infections, migraines, dizziness and brain fog. She started experiencing unusual weight gain, episodes of dyslexia and severe PMS. By November, she began experiencing menstrual problems. Mysterious symptoms continued to appear.
In December 2008, Bridget was again admitted to the emergency room; this time with vomiting and diarrhea so severe she had become dehydrated. August 2009, Bridget had another trip to the emergency room with the same problem.
By January 2009, it was apparent that something was seriously wrong. Bridget’s family got no answers from the medical community. No one seemed to know what was causing Bridget’s mysterious ailments.
Desperate for answers, Mom turned to the internet to research possibilities. She searched for the symptoms Bridget had been experiencing. Imagine her surprise when most of Bridget’s symptoms appeared on sites discussing menopause. How could this be? Her daughter was only 19! Surely she could not be experiencing menopause!
Hours upon hours of more research, and Bridget’s mom stumbled across a site where people were discussing adverse reactions after Gardasil vaccinations. As she read the horror stories of sudden deaths, seizures and paralysis, she was appalled. Surely, it was not possible that her daughter’s symptoms were linked to a vaccine.
More research, hours and hours of questioning and searching. Bridget and her mother now feel they have the answer. They believe Gardasil has robbed them both of what should have been some of Bridget’s best years—her college life.
In spite of their belief, they still feel like they are among the lucky ones. Bridget was recently told by her physician that she is currently unable to have children (post-menopausal)
Bridget, despite her medical difficulties has made it to her last semester in college. All of her coursework is complete. She is now a full-time student teacher, working with second grade children. She is still living her dream, in spite of the fact she still has to contend with one ‘mysterious’
Go to http://sanevax.org/
Please visit our site at http://sanevax.org/
If you have suffered an adverse event after vaccination and would like your story told, please contact a SANE VAX, INC representative at firstname.lastname@example.org.
# # #
THE SANE VAX MISSION is to promote Safe, Affordable, Necessary & Effective vaccines and vaccination practices through education and information. We believe in science-based medicine.